# SDR 98ZZZX2815

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- Engine: Pwa PW126A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7919002002
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 6,102 hours
- Component: Hamstd
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5712 - DURING CLIMB AT FL 180, NR 1 ENGINE LOST 20 PERCENT TORQUE AND INCREASED 40 DEGREES ITT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EEC.  SYSTEM OPS CHECKED GOOD.  ACFT TT:  13,951 HOURS.  ENGINE TT:  9,933.  (X)
